Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6392
Title: Bases of convergence and diagonal conditions
Authors: Mikusinski, Piotr
Issue Date: 1983
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Piotr Mikusinski, "Bases of convergence and diagonal conditions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 15 (1983), pp. 32-38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
15 (1983)
Abstract: Per le strutture di convergenza (di successioni ordina¬rie) si confrontano quattro condizioni di tipo diagonale; si costruisce un esempio di convergenza che, aggiunto alle implicazioni già note, dimostra che le quattro condizioni sono a due a due non equivalenti.
For convergences (of ordinary sequences) four diagonal conditions are considered; a counterexemple is given allowing to conclude, together with some previous results, that any two among the four conditions are not equivalent.
URI: http://hdl.handle.net/10077/6392
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.15 (1983)

Files in This Item:
File Description SizeFormat 
MikusinskiRendMat15.pdf574.42 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

532
Last Week
1
Last month
checked on Oct 15, 2018

Download(s)

305
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.